Bulletin of the Belgian Mathematical Society - Simon Stevin

Sectional category of fibrations of fibre $ K(\mathbb{Q}, 2k)$

J. B. Gatsinzi

Full-text: Open access

Abstract

We show that the sectional category of a non trivial fibration $p$ with fibre $ K(\mathbb{Q}, 2k) $ has sectional category $1$ although all $n$-fold fibre joins $ p * \dotsb * p $ are not trivial.

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 12, Number 1 (2005), 65-71.

Dates
First available in Project Euclid: 12 April 2005

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1113318130

Digital Object Identifier
doi:10.36045/bbms/1113318130

Mathematical Reviews number (MathSciNet)
MR2134857

Zentralblatt MATH identifier
1078.55012

Subjects
Primary: 55P62: Rational homotopy theory
Secondary: 55M30: Ljusternik-Schnirelman (Lyusternik-Shnirelʹman) category of a space

Keywords
sectional category genus

Citation

Gatsinzi, J. B. Sectional category of fibrations of fibre $ K(\mathbb{Q}, 2k)$. Bull. Belg. Math. Soc. Simon Stevin 12 (2005), no. 1, 65--71. doi:10.36045/bbms/1113318130. https://projecteuclid.org/euclid.bbms/1113318130


Export citation